# SDR A6WA200940797

- Difficulty date: November 9, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 11,753 hours, 11,085 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE TAILPIPE FAIRING FIRELOOP COVER FWD BRACKET RT ENGINE TAILPIPE FAIRING FIRELOOP COVER FWD BRACKET REPLACED IAW SHORTS CMM 20-42-06.  (K)
